# SDR USAA2011112900023

- Difficulty date: November 22, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 42,544 hours, 15,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK, CORROSION ON THE L2 DOOR CUTOUT LOWER SILL AT FR 68 AND +Y1292.  REPAIRED THE L2 DOOR CUTOUT LOWER SILL AT FR 68 AND +Y1292 IAW A320 SRM 53-41-14 FIG 201 SHEET 3 REPAIR PRINCIPLE 5.
